# SDR USAA960385

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Lt Vert Stab
- Part time: 36,027 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING A SCHEDULED Q-1/C-1 CHECK INSPECTION, FOUND 3.5 INCH CRACK LEFT SIDE AFT DRAG ANGLE AT LOWER VERT STAB.  INSTALLED DOUBLER REPAIR PER USAIR EA 32425.  (M)
